Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 23, 2021, 7:15 PM MDT for Fremont County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 7:15 PM MDT (01:15 UTC)
- Expired
- Jul 23, 2021, 8:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 2118 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
287
WWUS85 KPUB 240115
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
715 PM MDT Fri Jul 23 2021
COZ072-073-076-077-079-081-083-240215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
715 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 815 PM
MDT...
At 708 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canon City, or 20 miles north of Junkins Burn Scar, moving west at 5
mph.
Winds in excess of 40 mph will be possible with this storm along
with torrential rainfall. Other storms were developing across
western and central Fremont county and could also cause torrential
rain and localized flooding, especially in complex terrain.
Locations impacted include...
Hayden Pass Burn Scar, Florence, Texas Creek, Royal Gorge, Howard,
Coaldale, Waugh Mountain, Cotopaxi and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3868 10533 3849 10508 3827 10503 3828 10577
3840 10595 3869 10583
TIME...MOT...LOC 0108Z 085DEG 5KT 3843 10519
$$
KTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 23, 2:27 PM MDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jul 23, 2:27 PM MDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 227 PM MDT Fri Jul 23 2021 .SHORT TERM...(This evening through Saturday) Issued at 225 PM MDT Fri Jul 23 2021 Tonight... Starting the short term period, an active period of weather is expected. Synoptically, an upper level low pressure system will begin trekking westward just to the south of the Pueblo CWA. As the low pressure system moves closer to southern Colorado, pockets of positive vorticity advection (PVA), will begin influencing the area and will aid in increased synoptic level ascent. Also, winds aloft will begin to shift more easterly in response to this low pressure system just to the south of the area. This upper level low will also begin advecting low and mid level moisture around the eastern periphery into the region. With orographic forcing increasing overnight, the support of the PVA, increasing moisture, and mixed-layer CAPE (ML CAPE) values around 200-500 j/kg, rain showers and thunderstorms will persist into the overnight hours, particularly over the mountains and mountain valleys. With CAPE values beginning to decrease by late overnight and into early morning, rain showers and thunderstorms will begin to dissipate in coverage. Elsewhere over the Pueblo CWA, isolated thunderstorms will be possible over the I25 corridor this evening, but will dissipate by around 12 am, and otherwise expect dry conditions overnight east of the I25 corridor. Lows will hover just above normal, with the plains falling into the low/mid 60s, the valleys dropping into the mid 40 and low 50s, and the mountains cooling to the low/mid 40s. Saturday... Continuing into the short term period, the aforementioned upper level low will continue to influence the region. Winds throughout the column will maintain a easterly component, and will maintain a steady state throughout the day. Low and mid level moisture will continue to be advected around the eastern side of the low pressure system and into the area. With persistent easterly winds aloft, inducing orographic lift, decent mid level moisture, and ML CAPE values 500+ j/kg over the region, rain showers and thunderstorms will initiate over the mountains throughout the afternoon. Given moisture pooling along the eastern mountains, especially within the upper Arkansas River Valley, which will increase CAPE values, the most vigorous thunderstorms will likely be along the northern parts of the I25 corridor. Despite having decent moisture streaming into the region, large temperature and dewpoint spreads will increase DCAPE values over the region. With bulk shear values only around 10-15 kts over the Pueblo CWA, minimal organization of convection is expected. The main hazards with these thunderstorms will then be heavy rain and gusty outflow winds to around 50 mph. Over the eastern plains, unless a parcel reaches the convective temperature, which will be possible, expect no thunderstorms as a weak CAP and the lack of a lifting mechanism inhibit any sustained updraft development. High temperatures tomorrow will hover at or just below normal highs. The plains will warm into the mid 80s and mid 90s, the valleys rising into the low 70s and low 80s, and the mountains reaching into the low 50s and upper 60s. .LONG TERM...(Saturday night through Friday) Issued at 225 PM MDT Fri Jul 23 2021 ...Better chance for convection on the plains Sunday and Monday... ...Drying trend next week... .Sunday...As the main ridge axis temporarily builds over the Great Basin, the jet stream may dip far enough south to get some northwest flow aloft over the region. A weak disturbance will move across Wyoming and into the high plains during the day. GFS and NAM12 suggest an MCS may develop to our north and east during the afternoon and into the evening. The weak northwest flow would allow for the potential for storms to move off of the mountains during the afternoon and into the evening. The best chances for storms over the plains will be northeast Colorado. Precipitable waters decrease over the mountains, but they still are modestly above average. The threat for flash flooding will be reduced, but slow storm motions can still result in some flash flooding. .Monday...The MCS from Sunday may push a boundary across the eastern plains. In addition, a weak disturbance will move westward across New mexico. This pattern could result in an increase in convection on the plains Monday. The models suggest the best chances for storms on the plains will be south of US 50. The NBM PoPs continue to show higher PoPs along the Raton Mesa. Will have to wait and see how the specifics develop with the amount of moisture on the plains, but there could be an enhanced risk for stronger storms with locally heavy rain along the southern border. .Tuesday through Thursday...Upper high gradually builds to the north and wanders to the east. Amount of convection will depend on minor details, but the overall trend is for a warming and drying. The best chances for storms will be over the Continental Divide region with PoPs decreasing towards the east. Near the Kansas border, only have silent PoPs .Friday...The ensemble means indicate a stronger trough will move into the midwest. This could send a cold front through the region at the end of the week. The potential increase in low level moisture along with northwest flow aloft increases the chances for convection to move onto the plains. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 225 PM MDT Fri Jul 23 2021 KCOS: VFR conditions are expected over the next 24 hours. Widely scattered rain showers and thunderstorms are expected this afternoon and evening. The main impacts from the precipitation will be brief heavy downpours and erratic outflow winds. While precipitation should stay scattered in nature, the TAF site could still experience gusty outflow winds away from any precipitation. Precipitation will dissipate late this evening. Rain showers and thunderstorms will also be likely tomorrow afternoon and be scattered in nature. Tonight, winds will become light and clouds will begin to thin. KALS: VFR conditions are expected over the next 24 hours. Isolated to widely scattered rain showers and thunderstorms are expected this afternoon and into overnight. The main impacts from the precipitation will be brief heavy downpours and erratic outflow winds. Rain will be the primary concern overnight, but thunder can not be ruled out. Precipitation will begin to dissipate by early morning hours. Isolated thunderstorms will again be possible tomorrow afternoon. KPUB: VFR conditions are expected over the next 24 hours. Isolated to widely scattered rain showers and thunderstorms are expected this afternoon and early evening. The main impacts from the precipitation will be brief heavy downpours and erratic outflow winds. While precipitation should stay scattered and to the northwest of the TAF site, KPUB could still experience gusty outflow winds away from any precipitation. Precipitation will dissipate late this evening, but isolated thunderstorms will again be possible tomorrow afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ058-060-061- 064>068-072-073. && SHORT TERM...SIMCOE LONG TERM...PGW AVIATION...SIMCOE
Hazardous weather outlook, Jul 23, 11:36 AM MDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1136 AM MDT Fri Jul 23 2021 COZ058>089-093>099-241745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1136 AM MDT Fri Jul 23 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to widespread rain showers and thunderstorms are likely this afternoon along the western mountains and interior mountain valleys; especially over the high terrain of the Continental Divide. Further east along the eastern mountains, rain showers and thunderstorms will be isolated to widely scattered in nature. Storms will be slow moving, and locally heavy rainfall and flash flooding will be possible this afternoon and evening. Burn scars, such as the Hayden Pass and Decker burn scars, will be particularly susceptible today, as well as the Chalk Cliffs area. Main hazards of thunderstorms today will be heavy downpours, lightning, and gusty outflow winds up to 50 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Numerous afternoon and evening thunderstorms will continue across the mountains from Saturday into Monday, with isolated storms possible along the I-25 corridor and across the eastern plains each day. Storms will be generally slow moving and capable of producing locally heavy rain, leading to enhanced flash flooding risks, especially for burn scar areas. Other storm threats will include lightning and gusty outflow winds to around 50 mph, and some small hail will be possible with the stronger storms. Storm coverage and intensity will begin to decrease from Tuesday through the remainder of the week, as moisture levels fall across the region, though isolated to scattered afternoon and evening storms will be possible each day, mainly across the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the mountains of south central and southeast Colorado this afternoon and evening. SIMCOE/10
In the hours before
Special weather statement, Jul 23, 6:13 PM MDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 613 PM MDT Fri Jul 23 2021 COZ081>083-085-240045- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 613 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 645 PM MDT... At 612 PM MDT, Doppler radar was tracking a strong thunderstorm over Fort Carson, or 8 miles south of Colorado Springs, moving southwest at 25 mph. Heavy rain may cause localized standing and streaming water on roads. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor, Security and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3882 10475 3866 10465 3853 10495 3873 10505 TIME...MOT...LOC 0012Z 065DEG 20KT 3871 10480 KTS
Special weather statement, Jul 23, 6:14 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Pueblo CO 614 PM MDT Fri Jul 23 2021 COZ081-083-085-086-240100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 614 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 700 PM MDT... At 613 PM MDT, Doppler radar was tracking a strong thunderstorm over Fort Carson, or 9 miles south of Colorado Springs, moving southwest at 20 mph. Pea size hail and winds in excess of 40 mph and torrential rain will be possible with this storm. Minor street flooding will be possible in the area as the storm passes through. Locations impacted include... Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor, Security and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3882 10473 3866 10460 3847 10494 3868 10511 TIME...MOT...LOC 0013Z 059DEG 18KT 3870 10478 KT
Local storm report, Jul 23, 6:31 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD 7 NNW BUENA VISTA 38.93N 106.17W
07/23/2021 CHAFFEE CO LAW ENFORCEMENT
HEAVY RAIN WASHED OUT CO ROAD 371 IN SMALL
DRAINAGE WHICH FLOWS ACROSS ROAD. 2 CARS
STUCK IN MUD.
&&Special weather statement, Jul 23, 6:31 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
631 PM MDT Fri Jul 23 2021
COZ062-063-076-240115-
Central Chaffee County Below 9000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
631 PM MDT Fri Jul 23 2021
...SPECIAL WEATHER STATEMENT...
At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nathrop, or 19 miles north of Decker Burn Scar, moving southwest at
25 mph. Heavy rain from passing thunderstorms may cause enhanced
stream flows over streams and drainages in the mountains east of
Buena Vista. Some reports of water flowing over roads have been
reported, as well as two vehicles stuck on County Road 371 north of
Buena Vista.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Buena Vista and Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3894 10603 3891 10599 3889 10598 3888 10597
3880 10591 3877 10593 3877 10594 3872 10595
3870 10597 3869 10583 3866 10580 3859 10609
3884 10616 3894 10605
TIME...MOT...LOC 0028Z 060DEG 21KT 3870 10614
KTSSpecial weather statement, Jul 23, 6:43 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
643 PM MDT Fri Jul 23 2021
COZ067-068-240145-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
643 PM MDT Fri Jul 23 2021
...SPECIAL WEATHER STATEMENT...
At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wolf Creek Pass, or 47 miles north of Dulce, moving
southwest at 15 mph. Enhanced streamflow may be possible in
drainages and streams near and around Wolf Creek Pass.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Wolf Creek Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3771 10714 3773 10683 3740 10672 3739 10707
3739 10712 3767 10712 3768 10715
TIME...MOT...LOC 0042Z 061DEG 12KT 3760 10681
KTSSpecial weather statement, Jul 23, 7:15 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
715 PM MDT Fri Jul 23 2021
COZ072-073-076-077-079-081-083-240215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
715 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 815 PM
MDT...
At 708 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canon City, or 20 miles north of Junkins Burn Scar, moving west at 5
mph.
Winds in excess of 40 mph will be possible with this storm along
with torrential rainfall. Other storms were developing across
western and central Fremont county and could also cause torrential
rain and localized flooding, especially in complex terrain.
Locations impacted include...
Hayden Pass Burn Scar, Florence, Texas Creek, Royal Gorge, Howard,
Coaldale, Waugh Mountain, Cotopaxi and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3868 10533 3849 10508 3827 10503 3828 10577
3840 10595 3869 10583
TIME...MOT...LOC 0108Z 085DEG 5KT 3843 10519
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 23, 6:14 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 23, 6:31 PM MDT | Special Weather Statement | PUB | Chaffee | 44 min |
| Jul 23, 6:43 PM MDT | Special Weather Statement | PUB | Mineral | 62 min |
| Jul 23, 6:58 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Jul 23, 7:03 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 3 hr |
| Jul 23, 7:14 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 23, 7:26 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont | 3 hr |
| Jul 23, 7:29 PM MDT | Flash Flood Warning | PUB | Fremont | 117 min |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | PUB | Chaffee, Saguache | 2 hr |
| Jul 23, 7:46 PM MDT | Flash Flood Warning | PUB | Fremont, Saguache | 2 hr |
| Jul 23, 7:49 PM MDT | Flash Flood Warning | PUB | Fremont, Saguache | 2 hr |
| Jul 24, 3:43 AM MDT | Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 5 more | 5 min |
| Jul 24, 3:53 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more | 17 hr |
| Jul 24, 1:26 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 24, 1:39 PM MDT | Flash Flood Warning | PUB | Pueblo | 6 hr |
| Jul 24, 2:51 PM MDT | Special Weather Statement | PUB | Fremont | 39 min |
| Jul 24, 3:28 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 24, 4:01 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 24, 4:43 PM MDT | Special Weather Statement | PUB | Custer | 62 min |
| Jul 24, 4:57 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jul 24, 5:05 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 24, 5:17 PM MDT | Flash Flood Warning | PUB | Custer, Saguache | 3 hr |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.